Issue Date | Title | Author(s) | Relation | scopus | WOS | Fulltext/Archive link |
1989 | A counterexample to Slodkowski's theorem in $C^n(n\geq 3)$ | Chang, Chin-Huei; Lee, H. P. | report to NSC | | | |
1985 | Examples of spiralling chains | Chang, Chin-Huei; Lee, H. P.; Cheng, J. H.; Wang, A. N. | report to NSC | | | |
1988 | Explicit solutions for some extremal analytic discs of the domain $D= \{Z \in {C}^n : \sum_{1}^n |Z_j |^{2m_j} <1; m_j \in N\}$ | Chang, Chin-Huei; Lee, H. P. | Several Complex Variables: Proceedings of the Mittag-Leffer Institute (Mathematical Notes 38, Princeton Univ. Press), 193-203 | | | |
1991 | Extending CR functions and solving $\overline\partial_b$ on some open CR manifolds | Chang, Chin-Huei; Lee, H. P.; Hwang, I. L. | preprint, report to NSC | | | |
1985 | Extremal analytic discs and the chains | Chang, Chin-Huei; Lee, H. P.; Wang, A. N. | Chinese Journal of Mathematics 13(4), 239-255 | | | |
1988 | Extremal analytic discs with prescribed boundary data | Chang, Chin-Huei; Hu, M.C.; Lee, Hsuan-Pei | Trans. A.M.S. 310(1), 355-369 | | | |
2009 | Geometric analysis on a step 2 Grusin operator | Chang, Chin-Huei; Chang, D. C.; Gaveau, B.; Greiner, P.; Lee, H. P. | Bulletin of the Institute of Mathematics,Academia Sinica(New Series) 4(2), 119-188 | | | |
2004 | Hartogs theorem for CR functions | Chang, Chin-Huei; Lee, Hsuan-Pei | Bull. Inst. Math. Academia Sinica 32(4), 221-227 | | | |
2009 | Hartogs theorem for forms: annalyticity of singular sets, in preparation | Chang, Chin-Huei; Lee, H. P. | | | | |
2006 | Hartogs theorem for forms: solvability of Cauchy-Riemann operator at critical degree | Chang, Chin-Huei; Lee, Hsuan-Pei | Annali della Scuola Normale Superiore di Pisa - Classe di Scienze(Serie 5) 5(1), 21-37 | | | |
1985 | Hypoanalyticity with vanishing Levi form | Chang, Chin-Huei | Bulletin Institute of Math. Academia Sinica 13(2), 123-136 | | | |
2000 | $L^p$ estimates for $\bar{\partial} $ in some weakly pseudoconvex domains in C $^n$ | Chang, Chin-Huei; Lee, H. P. | Mathematische Zeitschrift 235(2), 379-404 | | | |
1983 | Microlocal hypoanalyticity and extension of CR functions | Baouendi, M. S.; Chang, Chin-Huei; Trèves, F. | J. Differential Geometry 18(3), 331-392 | | | |
1990 | Notes on CR manifolds | Chang, Chin-Huei; Lee, Hsuan-Pei | preliminnary report to NSC | | | |
1999 | Semi-global solutions of $\bar\partial_b$ with $L^p$ $(1 \le p \le \infty)$ bounds on strongly pseudoconvex real hypersurfaces in $\mathbf C^n$ $(n \ge 3)$ | Chang, Chin-Huei; Lee, H. P. | Publicacions Matemàtiques 43(2), 535-570 | | | |
2013 | The positivity of the heat kernel on Heisenberg group | Chang, Chin-Huei; Chang, D-. C.; Greiner, P.; Lee, H. -P. | Analysis and Applications 11(5), 1350019 | | | |